# SDR DALA2025082206263

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 21,196 hours, 2,457 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 33A/B 52A AND 44J SIDEWALL WIRE HARNESS NOT SECURED.   SECURED EMERGENCY ESCAPE PATH WIRING IN RACEWAY PER A330 AMM 25-21. OPS CHECK GOOD. (7294947)
